# SDR UPS202883

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 680-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION ON STRINGER 9R AT STATION 680 TO 740.  MAINTENANCE CUT FRAME AT BS 720, STR 9R FOR ACCESS.  FABRICATED FRAME REPAIR PARTS, INSTALLED STRINGER 9R AND FRAME REPAIR PARTS PER SRM 53-10-4, 51-30-2 MM 51-20-151.
